# SDR DALA2021081304679

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,088 hours, 23,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 TORN ON L1 SLIDE HARNESS WAS FOUND DURING OK TO INSTALL PROCESS. CORRECTIVE ACTION: SUMMARY OF NRC 00397: HARNESS ASSY ON L1 DOOR SLIDE WAS REPLACED AND INSTALLED PER B757-200 AMM 25-66. (1908124)
